Difference between revisions of "HuoGuo2005"

From DispersiveWiki
Jump to navigationJump to search
Line 1: Line 1:
Z. Huo, B. Guo, ''The well-posedness of the Cauchy problem for the generalized nonlinear dispersive equation'', preprint.
+
Z. Huo, B. Guo, ''The well-posedness of the Cauchy problem for the generalized nonlinear dispersive equation'', Discrete Contin. Dyn. Syst. '''12''' (2005), 387-402.
  
 +
[http://www.ams.org/mathscinet-getitem?mr=2119246 MathSciNet]
 
[[Category:Bibliography]]
 
[[Category:Bibliography]]

Revision as of 04:58, 26 January 2007

Z. Huo, B. Guo, The well-posedness of the Cauchy problem for the generalized nonlinear dispersive equation, Discrete Contin. Dyn. Syst. 12 (2005), 387-402.

MathSciNet